Segui
Laura Gardini
Titolo
Citata da
Citata da
Anno
Chaotic dynamics in two-dimensional noninvertible maps
C Mira
World Scientific, 1996
6841996
Chaos in discrete dynamical systems
R Abraham, C Mira, L Gardini
Telos, 1997
2371997
Speculative behaviour and complex asset price dynamics: a global analysis
C Chiarella, R Dieci, L Gardini
Journal of Economic Behavior & Organization 49 (2), 173-197, 2002
2202002
Multistability and cyclic attractors in duopoly games
GI Bischi, C Mammana, L Gardini
Chaos, Solitons & Fractals 11 (4), 543-564, 2000
2132000
Basin bifurcations of two-dimensional noninvertible maps: fractalization of basins
C Mira, D Fournier-Prunaret, L Gardini, H Kawakami, JC Cathala
International Journal of Bifurcation and Chaos 4 (02), 343-381, 1994
1641994
Asset price and wealth dynamics in a financial market with heterogeneous agents
C Chiarella, R Dieci, L Gardini
Journal of Economic Dynamics and Control 30 (9-10), 1755-1786, 2006
1472006
Synchronization, intermittency and critical curves in a duopoly game
GI Bischi, L Stefanini, L Gardini
Mathematics and Computers in Simulation 44 (6), 559-585, 1998
1401998
Degenerate bifurcations and border collisions in piecewise smooth 1D and 2D maps
I Sushko, L Gardini
International Journal of Bifurcation and Chaos 20 (07), 2045-2070, 2010
1242010
Continuous and discontinuous piecewise-smooth one-dimensional maps: invariant sets and bifurcation structures
V Avrutin, L Gardini, I Sushko, F Tramontana
1222019
A Hicksian multiplier-accelerator model with floor determined by capital stock
T Puu, L Gardini, I Sushko
Journal of Economic Behavior & Organization 56 (3), 331-348, 2005
1062005
The dynamics of a triopoly Cournot game
A Agliari, L Gardini, T Puu
Chaos, Solitons & Fractals 11 (15), 2531-2560, 2000
1052000
Analysis of global bifurcations in a market share attraction model
GI Bischi, L Gardini, M Kopel
Journal of Economic Dynamics and Control 24 (5-7), 855-879, 2000
1032000
Plane maps with denominator I: some generic properties
GI Bischi, L Gardini, C Mira
International Journal of bifurcation and Chaos 9 (01), 119-153, 1999
1031999
A double logistic map
L Gardini, R Abraham, RJ Record, D Fournier-Prunaret
International Journal of Bifurcation and Chaos 4 (01), 145-176, 1994
1001994
On some properties of invariant sets of two-dimensional noninvertible maps
CE Frouzakis, L Gardini, IG Kevrekidis, G Millerioux, C Mira
International Journal of Bifurcation and Chaos 7 (06), 1167-1194, 1997
991997
Homoclinic bifurcations in n-dimensional endomorphisms, due to expanding periodic points
L Gardini
Nonlinear Analysis: Theory, Methods & Applications 23 (8), 1039-1089, 1994
931994
Growing through chaotic intervals
L Gardini, I Sushko, AK Naimzada
Journal of Economic Theory 143 (1), 541-557, 2008
872008
Investment confidence, corporate debt and income fluctuations
DD Gatti, M Gallegati, L Gardini
Journal of Economic Behavior & Organization 22 (2), 161-187, 1993
841993
Border-collision bifurcations in 1D piecewise-linear maps and Leonov's approach
L Gardini, F Tramontana, V Avrutin, M Schanz
International Journal of Bifurcation and Chaos 20 (10), 3085-3104, 2010
832010
On the complicated price dynamics of a simple one-dimensional discontinuous financial market model with heterogeneous interacting traders
F Tramontana, F Westerhoff, L Gardini
Journal of Economic Behavior & Organization 74 (3), 187-205, 2010
832010
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–20